# SDR AU000272

- Difficulty date: March 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Tank
- Condition: Contaminated
- Location: Engine Fuel & Co
- Component: Engine Fuel & Co, Cont, O200A
- Stage of operation: TO
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL SYSTEM CONTAMINATED WITH EDA (ETHYLINE DIAMINE).  EVIDENCE OF EDA IN CARBURETOR AND FUEL FILTERS.
